# SDR AWXA0002013

- Difficulty date: July 14, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: 6516300517
- Condition: Cracked
- Location: Bs178 Bl-0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Strap cracked on FWD side of BS 178 Bulkhead BL-0 WL 188C: Removed and replaced strap IAW BAC DWG 65-16300 and B737 SRM 51-30-2
